Boots Aspirin 300mg Tablets - 32 Tablets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, aches and pains, sprains, strains, rheumatic pain sciatica, lumbago, muscular aches, fibrositis, joint swelling and stiffness. It can also be used to relieve the symptoms of colds and flu.

How to Use

How to take this medicine:

Check the foil is not broken before use. If it is, do not take that tablet.

Adults and children of 16 years and over take one to three tablets, every 4 hours, if you need to, up to 4 times in 24 hours. Don't take more than 12 tablets in 24 hours.

If you are elderly your doctor or pharmacist may advise you to take fewer tablets. In this case follow their instructions.

Swallow each tablet with water.

Do not give to children under 16 years

Do not take more than the amount recommended above

If symptoms persist for more than 3 days consult your doctor.

Hazards and Cautions

Do not take:

  • If you have ever had a bad reaction to asprin or other non-steriodal anti-inflammatory medicines (you have had asthma, swelling of the lips or face, itchy skin or runny nose after taking them)
  • If you have a stomach ulcer, or have had one in the past.
  • If you are taking other non-steroidal anti-inflammatory medicines
  • If you have had a blood clotting disorder
  • If you have gout or a history of gout.
  • If you are pregnant or breastfeeding

Do not give to children ages under 16 years, unless on the advice of a doctor.

Do not store above 25°C

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Suitable For

Adults and children of 16 years and over.

Ingredients

Active ingredient

Each tablet contains Aspirin 300 mg.

Also contains: lactose.


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Black Friday Weekend

Boots Black Friday Weekend has arrived! Shop from 100s of amazing offers from 28th November to 1st December

Save for later

Boots Aspirin 300mg Tablets - 32 Tablets

2363941

0.0 out of 0 based on 0 user reviews Headaches

£0.59 or 59 points

32 TAB £0.02 per 1TAB

0.59

Boots Aspirin Tablets for relief of mild to moderate pain, inflammation and fever. Each tablet contains Aspirin 300 mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children of 16 years and over.

Active ingredients

Aspirin

Collect 0 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan